... Brintellix 10 weeks ago and it imprived my depression so much in beginning i thought it was a miracle drug. However, I am 10 weeks in and noticed that at week 9, started having severe flu like symptoms like headache, severe nausea, diahrrea every day all day, shakiness, increased anxiety,etc. It was like I fell off a clift. Meds were working so well and then all this started. Has anyone else had this experience??? Really need help with this. Doc wants me to take 5mg every other day to see if I get any relief from side effects. I am also noticing that depression is coming back now. Please, if anyone had similar response several months into this med???
Oh boy! Thought it was a miracle drug too. Only on 2 weeks. 10 mg. Diarrhea, headache today, 2nd time in 4 days. No appetite. Took my morning dose of klonopin, then my brintellix & by noon I was diving for some Xanax Dr. wants me off. Anxiety thru the roof. So sorry to hear this is happening to you. I was praying this was the one. See Dr tomorrow. Hopefully it is passing side effect, but after 10 weeks I doubt it. Please keep me posted, I'll do the same. Sue
I had very similar problems several weeks, or maybe 2 - 3 months after I increased the dose from 10 mg to 20 mg. Major nausea, headaches, dizziness ... basically the same side effects I had when I first started Brintellix and again when we increased the dose, only they didn't go away. It was bad enough I spent a pile of money on testing to see if I had a middle ear problem or some other medical issue ... then I remembered the initial side effects, quit taking it about 10 days ago ... now the side effects are gone, but the depression and anxiety are back. Very discouraging, I can tell you that!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jan 2015 • 1 answer
Updated 17 Dec 2015 • 1 answer
Updated 16 Jul 2017 • 1 answer
Trintellix - I was taking Brintellix for almost 2 weeks but the side effects such as muscle weakness
Updated 16 Sep 2018 • 1 answer
Updated 25 Oct 2018 • 1 answer